# SDR QXEA0002370

- Difficulty date: August 9, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND EMERGENCY EXIT DOOR, BOTTOM AFT CORNER OF DOOR HAS CHAFE DAMAGE TO DOOR STRUCTURE AND RIVETS.  REPAIRED IAW DHC-8 SRM 51-20-00 PAGE 5, 51-40-11 PAGE 1-4 AND 52-00-16 TABLE 2.
